# SDR AALA201901259014

- Difficulty date: December 17, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE AT FRAME 71 BETWEEN STRINGERS 26R AND 31R.  REPLACED THE ANGLE IAW SRM 51-72-11, AND 51-42-11.
